# SDR DHL9980149C

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Missing
- Location: Bs 980-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT RT STA 980 TO 1010 O/B STRAP OF SEAT TRACK MISSING SECTION.  FABRICATED STRAP PER SRM 51-1-4 AND INSTALLED PER SRM 51-3-0, 1 X 60.
